Academic Journals Database
Disseminating quality controlled scientific knowledge

Classification of linear codes exploiting an invariant

Author(s): Stefano Marcugini | Alfredo Milani | Fernanda Pambianco

Journal: Contributions to Discrete Mathematics
ISSN 1715-0868

Volume: 1;
Issue: 1;
Date: 2006;
Original page

We consider the problem of computing the equivalence classes of a set of linear codes. This problem arises when new codes are obtained extending codes of lower dimension. We propose a technique that, exploiting an invariant simple to compute, allows to reduce the computational complexity of the classification process. Using this technique the [13,5,8]_7, the [14,5,9]_8 and the [15,4,11]_9 codes have been classified. These classifications enabled us to solve the packing problem for NMDS codes for q=7,8,9. The same technique can be applied to the problem of the classification of other structures.
Affiliate Program      Why do you need a reservation system?